File
Title Transcription
ダイニカイ ロンリ ニ ヨル ペアノ サンジュツ
Title Alternative
On Second-Order Peano Arithmetic
Authors
Publisher
鳥取大学教育地域科学部
Content Type
Departmental Bulletin Paper
ISSN
1345-3335
NCID
AA11424966
Journal Title
鳥取大学教育地域科学部紀要. 地域研究
Current Journal Title
鳥取大学教育地域科学部紀要. 地域研究
Volume
4
Issue
1
Start Page
37
End Page
84
Published Date
2002-07
Text Version
Publisher
Citation
鳥取大学教育地域科学部紀要. 地域研究. 2002, 4(1), 37-84
Department
Faculty of Regional Sciences/Graduate School of Regional Sciences
Affiliated Institutes
Language
Japanese